The insured's reasonable expectations

Tarr, J. R. (2001) The insured's reasonable expectations. Insurance Law Journal, 12 3: 258-270.

Author Tarr, J. R.
Title The insured's reasonable expectations
Journal name Insurance Law Journal   Check publisher's open access policy
ISSN 1030-2379
Publication date 2001
Sub-type Article (original research)
Volume 12
Issue 3
Start page 258
End page 270
Total pages 13
Editor F. Hawke
J. Allsop
A. Meagher
Place of publication NSW
Publisher Butterworths
Collection year 2001
Language eng
Subject C1
390199 Law not elsewhere classified
750599 Justice and the law not elsewhere classified
1899 Other Law and Legal Studies
Keyword insurance
Q-Index Code C1

Document type: Journal Article
Sub-type: Article (original research)
Collection: TC Beirne School of Law Publications
Version Filter Type
Citation counts: Google Scholar Search Google Scholar
Created: Tue, 14 Aug 2007, 16:25:12 EST